MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Medical Device Problem Codes Device Sensing Problem (2917); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that several times that the automatic nibp measurement on the m540 monitor does not start.The "auto" field including the "progress bar" has suddenly disappeared.Four to five interval measurements work and then nothing more.This can only be remedied by putting the cockpit into standby and "enabling" it again.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that several times that the automatic nibp (non-invasive blood pressure) measurement on the m540 monitor does not start.The "auto" field including the progress bar has suddenly disappeared.Four to five interval measurements work and then nothing more.This issue was resolved by putting the cockpit into standby and re-enabling it.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
To troubleshoot the issue, the user restarted the m540 monitor, after which the behavior was resolved and did not recur.Log files and the date and time of the event were requested but not provided.Without this information, the reported behavior could not be confirmed, and a root cause could not be determined.Should additional information such as logfiles capturing the reported behavior be provided, a sub-investigation can be opened to further evaluate the reported device behavior.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21582976
Report Number1220063-2025-00020
Device Sequence Number18460556
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)241126(17)250219(93)MS25510-79
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown